【衝撃】脂肪燃焼サプリを飲みまくったボディビルダー、身体が真っ黄色になって亡くなる…

cure-1006824_1280-550x366
1: 名無しダイエット 2018/10/02(火) 19:21:48.17 ID:cpuActHG0.net BE:981340838-2BP(1000)
A statement written by his mother, Catherine McGowan, explains how she went to bed at around 10pm on May 1, but was woken hours later by her son.
She said: ‘I was woken by Finlay saying “mum, call me an ambulance”.
He told me he had been sick in his bedroom and he was sweating profusely.’
By the time paramedics arrived, Mr McGowan’s feet and hands had turned yellow and he producing a ‘violent yellow colour sick’. 亡くなった人

//s.imgur.com/min/embed.js 
DNPという薬

//s.imgur.com/min/embed.js
↓マッスル掲示板によると、こうなるらしい(※画像注意※
https://i.imgur.com/zKMNNpx.jpg 画像の引用元
https://www.uk-muscle.co.uk/topic/298786-dnp-yellow-tinge-to-whites-of-eyes/ https://www.dailymail.co.uk/news/article-6230463/Bodybuilder-died-overdosing-fat-burning-drug.html


続きを読む

Source: ダイエット速報 2ちゃんねる Copyright © 2018 みんなのダイエット All Rights Reserved.

コメントは受け付けていません。